# SDR IPXA13B79676

- Difficulty date: July 21, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 86,320 hours, 14,670 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 65B0824116
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK R3 DOOR AFT UPPER CUTOUT CORNER CORRODED.  REPAIRED IAW HX RI-53-41-10270, REV A AND EO B747-5330-51647-A,  REPAIR CLASSIFIED AS MAJOR.
